# SDR SWAA2014032426410

- Difficulty date: March 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 34,303 hours, 20,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A771028B
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW UPPER FWD PRESS DECK WEB CRACKED AT BS 665, RBL 40.  REPAIRED WEB IAW EA.
